# SDR 97ZZZM197

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TRAILING EDGE BEAM ON VERTICAL FIN 4H SIDE ATT FIN STATION 127.10 RUD STATION 60.15 (MARKED).  REPAIRED TRAILING EDGE BEAM PER TRAMCO EWO 96-09-29.  (M)
